Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Abdominal pain, kidney stone surgery, headache, nausea, painful cough, tired. Renal colic?

i have chronic flank pain, had kidney stone surgery in april 2011, never had any issues til now. i had ct scan and no stones, however now going for more test, due to two spots on kidney. i have headaches/nausea/hurts when i cough or sneeze . pain meds do not help. i am so tired since the flank pain has come back. doctor thinks maybe i have renel collic due to the surgery last year. i have been dizzy at times too
Asked On : Wed, 9 May 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone surgery for kidney stone. You have not mentioned about the nature of surgery whether it was a endoscopic surgery like (PCNL OR URS) .

The pain that you are getting now is not related to previous surgery and can be due to recurrence of stone or due to spots in the kidney that you have mentioned in your query.

Please consult qualified Urologist for clinical assessment and further treatment.

Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor